About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (1)

Jun 14, 2018 · Lexapro withdrawal in Depression & Anxiety

Hi, new to this forum and was needing help with Lexapro Withdraw. Im 18 and have been on Lexapro for about a year and a few months. I was on 10mg and tried going to doctor and he somehow convinced me to UP my dosage to 20. I wasnt even wanting to do this so I just started taking 15, I only did this for 2 months max.

I decided that I was going to try to taper off by doing 10mg for about 4 weeks-month and then taper down from there. It’s been about 4 days since I adjusted and I mostly feel super tired. And get occasional headaches. Feel pretty depressed but it’s managable for the most part if I have someone to support me, (gf). Im wondering How long the withdraws last and the peak of withdraws from tapering. I feel lightheaded when getting up but not nauseated or anything really. Only if I feel super super tired. Any tips would be great. Thanks